Quasi-norm a priori and a posteriori error estimates for the nonconforming approximation of p-Laplacian

Liu, Steve Wenbin and Yan, Ningning (2001) Quasi-norm a priori and a posteriori error estimates for the nonconforming approximation of p-Laplacian. Numerische Mathematik, 89 (2). pp. 341-378. ISSN 0029-599X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/PL00005470
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 29 Jun 2011 12:44
Last Modified: 23 Jun 2014 11:07
Resource URI: http://kar.kent.ac.uk/id/eprint/22898 (The current URI for this page, for reference purposes)
  • Depositors only (login required):